MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RED DCI-DC12; OXIMETER

MASIMO - 52 DISCOVERY RED DCI-DC12; OXIMETER
Model Number 2054
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the sensors suddenly stopped working.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned sensor was evaluated and passed visual inspection since no physical damage was observed.The unit failed continuity tests due to a short in cable between the detector circuit and inner shield, along the length of the cable.The sensor is malfunctioning and a ¿sensor off patient" error message displayed on the lab monitor.
 
Event or Problem Description

Brand Name
RED DCI-DC12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11417894
Report Number3011353843-2021-00057
Device Sequence Number14463197
Product Code DQA
UDI-Device Identifier00843997001243
UDI-Public00843997001243
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K090662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2054
Device Catalogue Number2054
Device Lot Number19JVL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1